MAUDE Adverse Event Report: IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD200 HEAD FIXATION DEVICE

IMRIS - DEERFIELD IMAGING, INC. IMRIS HFD200 HEAD FIXATION DEVICE
Model Number HFD200
Medical Device Problem Codes Break (1069); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The hfd200 extension assembly containing the remainder of the broken screw is anticipated to return to the manufacturer for analysis.The customer was notified of the finding and had not previously observed the broken screw head or reported issues potentially related to the skull pin socket.A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
During routine preventive maintenance, an imris service engineer observed a broken screw head on a component of the hfd200 device.The subject screw connects to a skull pin socket and the hfd200's extension assembly.It is unknown when the screw head broke; there was no patient involved when the issue was found.
 
Additional Manufacturer Narrative
No device component was returned for analysis.The device had been in use for approximately eight years prior to the observation of a broken screw during planned maintenance.Internal records reviewed confirmed no previous device functional issues or related complaints or internal non-conformances.Communication with the customer confirmed no device functional issues prior to the planned maintenance observation, and a replacement flex arm component was sent to the customer.The probable cause is undetermined at this time.It is possible the device was inadvertently impacted or dropped though this is not confirmable.

Brand Name
IMRIS HFD200 HEAD FIXATION DEVICE
Common Device Name
HEAD FIXATION DEVICE
Manufacturer (Section D)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer (Section G)
IMRIS - DEERFIELD IMAGING, INC.
5101 shady oak road
minnetonka MN 55343 4100
Manufacturer Contact
paul campbell
5101 shady oak road
minnetonka, MN 55343-4100
7632036344
MDR Report Key13744197
Report Number3010326005-2022-00004
Device Sequence Number19949741
Product Code HBL
UDI-Device Identifier00857534006028
UDI-Public00857534006028
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K113748
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHFD200
Device Catalogue Number113010-000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2022
Supplement Date Received by Manufacturer02/09/2022
Initial Report FDA Received Date03/12/2022
Supplement Report FDA Received Date03/31/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/30/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown